# SDR IPXA2022080885030

- Difficulty date: August 6, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 21,487 hours, 12,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AEMER EXIT LT ON OVHD NOT ILLUMINATED WHEN DISARMED LGIHT DOES NOT TESTEMER EXIT LT ON OVHD OPS CHECK GOOD IAW AMM 33 14 00
